# SDR A6WA201040563

- Difficulty date: June 1, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 17,469 hours, 17,373 cycles
- Engine: Ge CF343B1
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE ACCESS DOOR 361AB HAS A CRACKED LOUVER REPAIRED TAILCONE ACCESS DOOR CRACKED LOUVERS IN (2) LOCATIONS IAW REO 601R-53-84-012.
